About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 792689, 13 pages
http://dx.doi.org/10.1155/2011/792689
Research Article

Existence Conditions for Bounded Solutions of Weakly Perturbed Linear Impulsive Systems

1Institute of Mathematics, National Academy of Science of Ukraine, 01601 Kyiv, Ukraine
2Department of Mathematics, University of Žilina, 01026 Žilina, Slovakia

Received 31 December 2010; Revised 1 July 2011; Accepted 1 July 2011

Academic Editor: Josef Diblík

Copyright © 2011 Alexander Boichuk et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alexander Boichuk, Martina Langerová, and Jaroslava Škoríková, “Existence Conditions for Bounded Solutions of Weakly Perturbed Linear Impulsive Systems,” Abstract and Applied Analysis, vol. 2011, Article ID 792689, 13 pages, 2011. doi:10.1155/2011/792689